log–log blow up solutions blow up at exactly m points
Annales de l'I.H.P. Analyse non linéaire, Volume 34 (2017) no. 6, pp. 1429-1482.

We study the focusing mass-critical nonlinear Schrödinger equation, and construct certain solutions which blow up at exactly m points according to the log–log law.

Nous étudions l'équation de Schrödinger non linéaire focalisante de masse critique, et construisons certaines solutions avec exactement m points d'explosion d'après la loi de log–log.

DOI: 10.1016/j.anihpc.2016.11.002
Classification: 35Q55, 35B44
Keywords: NLS, log–log blow up, m points blow up, Bootstrap, Propagation of regularity, Topological argument
@article{AIHPC_2017__34_6_1429_0,
     author = {Fan, Chenjie},
     title = {log{\textendash}log blow up solutions blow up at exactly m points},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1429--1482},
     publisher = {Elsevier},
     volume = {34},
     number = {6},
     year = {2017},
     doi = {10.1016/j.anihpc.2016.11.002},
     mrnumber = {3712007},
     zbl = {1382.35263},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2016.11.002/}
}
TY  - JOUR
AU  - Fan, Chenjie
TI  - log–log blow up solutions blow up at exactly m points
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2017
SP  - 1429
EP  - 1482
VL  - 34
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2016.11.002/
DO  - 10.1016/j.anihpc.2016.11.002
LA  - en
ID  - AIHPC_2017__34_6_1429_0
ER  - 
%0 Journal Article
%A Fan, Chenjie
%T log–log blow up solutions blow up at exactly m points
%J Annales de l'I.H.P. Analyse non linéaire
%D 2017
%P 1429-1482
%V 34
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2016.11.002/
%R 10.1016/j.anihpc.2016.11.002
%G en
%F AIHPC_2017__34_6_1429_0
Fan, Chenjie. log–log blow up solutions blow up at exactly m points. Annales de l'I.H.P. Analyse non linéaire, Volume 34 (2017) no. 6, pp. 1429-1482. doi : 10.1016/j.anihpc.2016.11.002. http://www.numdam.org/articles/10.1016/j.anihpc.2016.11.002/

[1] Cazenave, T.; Weissler, F.B. Some remarks on the nonlinear Schrödinger equation in the critical case, Nonlinear Semigroups, Partial Differential Equations and Attractors, Springer, 1989, pp. 18–29 | DOI | MR | Zbl

[2] Colliander, J.; Keel, M.; Staffilani, G.; Takaoka, H.; Tao, T. Almost conservation laws and global rough solutions to a nonlinear Schrödinger equation, Math. Res. Lett., Volume 9 (2002) no. 5 | DOI | MR | Zbl

[3] Colliander, J.; Raphaël, P. Rough blowup solutions to the L2 critical NLS, Math. Ann., Volume 345 (2009) no. 2, pp. 307–366 | DOI | MR | Zbl

[4] Côte, R.; Martel, Y.; Merle, F. Construction of multi-soliton solutions for the L2-supercritical gKdV and NLS equations, Rev. Mat. Iberoam., Volume 27 (2011) no. 1, pp. 273–302 | MR | Zbl

[5] Ginibre, J.; Velo, G. On a class of nonlinear Schrödinger equations. II. Scattering theory, general case, J. Funct. Anal., Volume 32 (1979) no. 1, pp. 33–71 | MR | Zbl

[6] Glassey, R.T. On the blowing up of solutions to the cauchy problem for nonlinear Schrödinger equations, J. Math. Phys., Volume 18 (1977), pp. 1794–1797 | DOI | MR | Zbl

[7] Godet, N. Blow up on a curve for a nonlinear Schrödinger equation on riemannian surfaces, Dyn. Partial Differ. Equ., Volume 10 (2013) no. 2 | DOI | MR | Zbl

[8] Holmer, J.; Roudenko, S. Blow-up solutions on a sphere for the 3d quintic NLS in the energy space, Anal. PDE, Volume 5 (2012) no. 3, pp. 475–512 | DOI | MR | Zbl

[9] Keel, M.; Tao, T. Endpoint Strichartz estimates, Am. J. Math. (1998), pp. 955–980 | MR | Zbl

[10] Kenig, C.E.; Ponce, G.; Vega, L. Well-posedness and scattering results for the generalized Korteweg–de Vries equation via the contraction principle, Commun. Pure Appl. Math., Volume 46 (1993) no. 4, pp. 527–620 | DOI | MR | Zbl

[11] Landman, M.; Papanicolaou, G.; Sulem, C.; Sulem, P. Rate of blowup for solutions of the nonlinear Schrödinger equation at critical dimension, Phys. Rev. A, Volume 38 (1988) no. 8, pp. 3837 | DOI | MR

[12] Martel, Y.; Raphael, P. Strongly interacting blow up bubbles for the mass critical NLS, 2015 (preprint) | arXiv

[13] Merle, F. Construction of solutions with exactly k blow-up points for the Schrödinger equation with critical nonlinearity, Commun. Math. Phys., Volume 129 (1990) no. 2, pp. 223–240 | DOI | MR | Zbl

[14] Merle, F. Solution of a nonlinear heat equation with arbitrarily given blow-up points, Commun. Pure Appl. Math., Volume 45 (1992) no. 3, pp. 263–300 | DOI | MR | Zbl

[15] Merle, F. Determination of blow-up solutions with minimal mass for nonlinear Schrödinger equations with critical power, Duke Math. J., Volume 69 (1993) no. 2, pp. 427–454 | DOI | MR | Zbl

[16] Merle, F.; Raphael, P. Sharp upper bound on the blow-up rate for the critical nonlinear Schrödinger equation, Geom. Funct. Anal. GAFA, Volume 13 (2003) no. 3, pp. 591–642 | DOI | MR | Zbl

[17] Merle, F.; Raphael, P. On universality of blow-up profile for L2 critical nonlinear Schrödinger equation, Invent. Math., Volume 156 (2004) no. 3, pp. 565–672 | DOI | MR | Zbl

[18] Merle, F.; Raphael, P. On one blow up point solutions to the critical nonlinear Schrödinger equation, J. Hyperbolic Differ. Equ., Volume 2 (2005) no. 04, pp. 919–962 | DOI | MR | Zbl

[19] Merle, F.; Raphael, P. Profiles and quantization of the blow up mass for critical nonlinear Schrödinger equation, Commun. Math. Phys., Volume 253 (2005) no. 3, pp. 675–704 | DOI | MR | Zbl

[20] Merle, F.; Raphael, P. On a sharp lower bound on the blow-up rate for the L2 critical nonlinear Schrödinger equation, J. Am. Math. Soc., Volume 19 (2006) no. 1, pp. 37–90 | DOI | MR | Zbl

[21] Merle, F.; Raphael, P. The blow-up dynamic and upper bound on the blow-up rate for critical nonlinear Schrödinger equation, Ann. Math., Volume 161 (2005) no. 1, pp. 157 | DOI | MR | Zbl

[22] Perelman, G. Nonlinear Dynamics and Renormalization Group, Volume vol. 27 (2001), pp. 147–164 (Montreal, QC, 1999) | MR | Zbl

[23] Planchon, F.; Raphaël, P., Ann. Henri Poincaré, Volume vol. 8, Springer (2007), pp. 1177–1219 | DOI | MR | Zbl

[24] Raphael, P. Stability of the log–log bound for blow up solutions to the critical nonlinear Schrödinger equation, Math. Ann., Volume 331 (2005) no. 3, pp. 577–609 | DOI | MR | Zbl

[25] Raphaël, P. Existence and stability of a solution blowing up on a sphere for an L2-supercritical nonlinear Schrödinger equation, Duke Math. J., Volume 134 (2006) no. 2, pp. 199–258 | DOI | MR | Zbl

[26] Raphaël, P.; Szeftel, J. Standing ring blow up solutions to the n-dimensional quintic nonlinear Schrödinger equation, Commun. Math. Phys., Volume 290 (2009) no. 3, pp. 973–996 | DOI | MR | Zbl

[27] Sohinger, V. Bounds on the growth of high Sobolev norms of solutions to 2d hartree equations, Discrete Contin. Dyn. Syst., Ser. A, Volume 32 (2012) no. 10 | DOI | MR | Zbl

[28] Tao, T. Nonlinear Dispersive Equations: Local and Global Analysis, vol. 106, American Mathematical Soc., 2006 | MR | Zbl

[29] Weinstein, M.I. Nonlinear Schrödinger equations and sharp interpolation estimates, Commun. Math. Phys., Volume 87 (1983) no. 4, pp. 567–576 | DOI | MR | Zbl

[30] Zwiers, I. Standing ring blowup solutions for cubic NLS, Anal. PDE, Volume 4 (2011) no. 5 | DOI | MR | Zbl

Cited by Sources: